# SDR CALA0500083

- Difficulty date: March 22, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 58,980 hours, 30,537 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN BULGING AT STA 360 MINUS 6 INCHES TO 360 WITH CORROSION ON STRINGER 25L.  REPAIRED STRINGER IAW ECRA 5311-01219.
